Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Addicted to drinks and gutka. Hand and body are shaking and Slight pain in chest and heart. Treated for heart problem. Suggest Further action?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 914 Questions
Doctor Sir,

First Of All, Pl. Note That My English Is Very Bed, So I Request To You Pls. Try To Understand.
I Have A Very High Addiction Due to Use Of Drinks & GUTKA Since Last 29 Years (18 Hrs. In Days), I Feel Very Weak At The Time If I Have Without Addiction & Without Addiction My Hand & Body Shacking, I Feel Very Tired And Also I Feel A Heavy Weight & Slight Pain On My Chest & Heart ,Without Sharab & Guthkta, I Have Not Interested By Any Fruits Lunch & Dinner In Normal Condition Also, I Have Feel Very Weak,
In This Movement I See A TV Advt. About Addiction Killer Medicine (Herbal Products) On ABP News, As TV Advt, I Have Order That Medicine On 20/09/2013 To Mobile No. At Shown In TV Advt. I Have Received The Product.
& I Take The Above Medicine Last 7-8 Days ( 3 GMS Each In Both Time Morning & Night)) Pl. Advice Me Any Side Effect About Addiction Killer,
Doctor Sir, Pl Note I Have Already Taken A Medicine Tezloc Beta & Clopvitra For My Heart Problem, As Advised Dr.Of AppoIlo Hospital Chennai After My Angiography.
And Due To My Weakness, I XXXXXXX To Another Doctor, and As Per Their Advice, I Have Also Taken Pentocid Tab, B complex Tab. & another One COQ Forte Capsule,

Posted Wed, 23 Oct 2013 in Drug Abuse
Answered by Dr. Seikhoo Bishnoi 53 minutes later
Brief Answer:

Detailed Answer:
Welcome to Health Care Magic

I have read your query and I can understand your problem. I have understood your english also and there is no need to embarrass.

You have been chewing gutka since last 29 years along with alcohol. You have tried to stop the use but have developed withdrawal effects like hands shaking (tremors), heaviness in chest and heart (or palpitations). You lost appetite and interest in food without the use of alcohol and gutka or tobacco.

You have ordered the herbal medicine for deaddiction on TV and received it. See as this is common medicine so most likely it will be free of any serious side effects and will not cause any harm to you. But as per my opinion these medicines are sold without prior studies and research so their effectiveness is questionable. They may provide placebo effect but for proper treatment you should consult a Psychiatrist.

Medicines like Nicorex chewing gum can be used in place of gutka to reduce craving (desire to take tobacco). The symptoms you are having are nothing but anxiety due to withdrawal of tobacco so taking Nicorex will help in preventing the symptoms. Then with in 4-8 weeks you can reduce the doses of nicorex and you will be free of symptoms.

For alcohol you have not mentioned the doses of alcohol you are taking. There is need to consult a Psychiatrist for prevention of withdrawal effects. Benzodiazepines are commonly used to prevent withdrawal symptoms. You can ask more questions if you have.

Above answer was peer-reviewed by
Follow-up: Addicted to drinks and gutka. Hand and body are shaking and Slight pain in chest and heart. Treated for heart problem. Suggest Further action? 2 hours later

Any Side Effect Of Benzodiazepines and Nicorex To use For My Addiction With Simultaneous Use Tab. Tezloc Beta & Clopvitra For My Heart Problem. Doses of alcohol I Have taking Unlimited On Sunday Or Other Holiday Start From Early Sunrise To Late Nite, & On Working Day I Have Start After 1-2 Clock Afternoon.

Sir, Now I Want To Reel Out My Addiction In My Life, Pls. Help Me.


Answered by Dr. Seikhoo Bishnoi 4 hours later
Brief Answer:
Hello again

Detailed Answer:
Benzodiazepines especially lorazepam, oxazepam, etizolam are used in alcohol withdrawal symptoms. The doses are given to replace alcohol from body and then gradually tapered. After this phase which lasts for 5-6 days, maintenance doses are given for next few days. These drugs dont have serious side effects but they have potential to cause dependence and abuse. You are taking alcohol in excess quantities so there is need to visit a Psychiatrist. After acute phase you will need maintenance drugs as well as anti craving drugs like naltrexone, clonidine etc. Start taking Vitamine supplements especially containing Vitamine thiamine. This will prevent serious effects.

Nicorex is chewable form and it is free of serious side effects except little irritation in mouth.

You can take these drugs with your heart problem drugs there is no risk.

Consult a Psychiatrist for expert management.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor